# SDR 2003UALA00960

- Difficulty date: December 15, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 52,918 hours, 6,455 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 100 LWR CHORD CRACKED JUST I/B OF STR 47L.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER MM 53-10-89.
